MAUDE Adverse Event Report: STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY TREVO XP PROVUE 4MM X 20MM; CATHETER, THROMBUS RETRIEVER

STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY TREVO XP PROVUE 4MM X 20MM; CATHETER, THROMBUS RETRIEVER
Model Number 90182
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/08/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device history record (dhr) review could not be performed because the lot number is unknown, there are controls in the manufacturing process to ensure the product met specifications upon release.The subject device is not available; therefore, functional testing as well as physical analysis cannot be performed.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.Asper the available information, the event occurred while retrieving the clot along with trevo from the vessel into the catheter.As the product was not returned and review and analysis of all available information fails to indicate an assignable cause or probable assignable cause for the reported event, an assignable cause of undeterminable will be assigned to this complaint.The device is not available to the manufacturer.
 
Event or Problem Description
It was reported that during the procedure of thrombectomy for left m1-distal, with mrs score of the patient before the onset was 1, removal difficulty of retriever (subject device) while retrieving the clot along with retriever from the vessel into the catheter occurred.The procedure was completed successfully.There were no vessel perforation, vessel dissection or hemorrhage after the procedure.

Brand Name
TREVO XP PROVUE 4MM X 20MM
Common Device Name
CATHETER, THROMBUS RETRIEVER
Manufacturer (Section D)
STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY
4870 west 2100 south
salt lake city UT 84120
MDR Report Key10865682
Report Number3012931345-2020-00200
Device Sequence Number3006049
Product Code NRY
UDI-Device Identifier00815742001822
UDI-Public00815742001822
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K132641
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number90182
Device Catalogue Number90182
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/24/2020
Initial Report FDA Received Date11/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PHENOM27 MICROCATHETER (MEDTRONIC)
Patient Age81 YR